# SDR A6WA201441127

- Difficulty date: February 7, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FLOOR SEAT TRACK 409 & 128 THROUGH 379 CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK & REPLACED WITH NEW SERVICEABLE TRACK.
